The Michigan Mathematical Journal

On the Dirichlet problem for the complex Monge-Ampère operator.

Norman Levenberg and Masami Okada

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 40, Issue 3 (1993), 507-526.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004835

Digital Object Identifier
doi:10.1307/mmj/1029004835

Mathematical Reviews number (MathSciNet)
MR1236176

Zentralblatt MATH identifier
0805.31004

Subjects
Primary: 32F07
Secondary: 31C10: Pluriharmonic and plurisubharmonic functions [See also 32U05] 60J45: Probabilistic potential theory [See also 31Cxx, 31D05]

Citation

Levenberg, Norman; Okada, Masami. On the Dirichlet problem for the complex Monge-Ampère operator. Michigan Math. J. 40 (1993), no. 3, 507--526. doi:10.1307/mmj/1029004835. https://projecteuclid.org/euclid.mmj/1029004835


Export citation